MAUDE Adverse Event Report: Establishment Labs S.A. MOTIVA IMPLANTS; SmoothSilk Plus

Establishment Labs S.A. MOTIVA IMPLANTS; SmoothSilk Plus
Catalog Number RSF-550+
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Unspecified Immune System Problem (4435); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Usa.Patient allegedly developed a systemic immune response following breast revision surgery.Treating physicians reportedly considered the presentation consistent with possible mast cell activation.Patient was undergoing evaluation and treatment in the emergency department at the time of reporting.No further information was provided at this time.
 
Additional Manufacturer Narrative
Breast implants are no different from any foreign material implanted into the human body, and can trigger a host's protective immune reaction.It is a foreign body response demonstrated by redness, swelling, warmth, pain, and or/loss of function.\ \ a comprehensive review of the device history record (dhr) for the affected lot was completed.No deviations, non-conformances, or anomalies were identified during manufacturing.All raw materials and process parameters conformed to specified quality requirements.

Brand Name
MOTIVA IMPLANTS
Common Device Name
SmoothSilk Plus
Manufacturer (Section D)
Establishment Labs S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
CS  20113
Manufacturer (Section G)
Establishment Labs S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
Manufacturer Contact
susana hidalgo
building b-25, coyol free zone
alajuela,alajuela 20113
+1(800)355-4164
MDR Report Key50862351
Report Number3012883202-2026-02931
Device Sequence Number10053385
Product Code FTR
UDI-Device Identifier07445161002167
UDI-Public(01)07445161002167(11)250804(17)300804
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRSF-550+
Device Lot Number25072783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/22/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown